Last night around 6 I had to take two pinches of Xanax because my anixtey got bad. I got my Ativan 0.5 mg today and was wondering if it would be okay for me to take it since its been a while since I took Xanax. I also took a Hydroxyzine yesterday and Paxil
Good Morning Kitty8862; Just want to make sure are you getting all of your prescriptions from the same Doctor? You always want any doctor to know what you are taking even if it is vitamins or over the counter medications. Check the directions on all your bottles and make sure they are clear on how to take them. In most cases The Paxil is taken every day at about the same time so you keep a steady blood level. Same for many on the Xanax and Hydroxyzine unless the doctor has given you different directions.Then I am guessing the doctor gave you Ativan to take when you get a severe panic or anxiety attack.If the doctor has not made it clear you should go over the medications with your doctor so you get the most relief from your meds. The hydroxizine is also used for anxiety and helps the Xanax and the Ativan work better.Just want to make sure your clear on you medication if not give the doctor or nurse a call
This way there is no danger during an attack that you know which medications to take and write it down.But if you are not getting relief from the Xanax after a hour or so it's fine to take the Ativan for the breakthrough panic or anxiety.Feel free to post anytime we all understand and have been in your shoes it does get better.And it helps to know you are not alone and also to relate to people that know what you are going through.If any problems about how to take you meds get it cleared up with the Doctor. Hope you have a great day today.Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Panic Disorder - I was told ativan was not addicting so I switched from my xanax I dont like ativan?
Posted 23 Dec 2009 • 4 answers
Posted 10 Jan 2010 • 3 answers
Posted 11 Aug 2010 • 4 answers
Posted 5 Mar 2015 • 3 answers
Posted 16 Jun 2017 • 2 answers